# SDR MZZA98012

- Difficulty date: December 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N75429
- Make and model: Boeing 727-2F9
- Aircraft serial: 21427
- System (JASC): 5220 · Emergency Exits
- Part: Frame
- Part number: 507978113
- Condition: Corroded
- Location: Emer Exit Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - SURFACE AND EXFOLIATION CORROSION ON SEAL RETAINER AND SKIN BELOW SEAL ON RT FORWARD EMERGENCY DOOR.  ITEM REPLACED IAW DRAWING NR 50-7978-113.  SECURED IAW SRM 51-30-2.  (M)
